# SDR 0302277

- Difficulty date: August 31, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Aircraft time: 46,241 hours, 8,471 cycles
- Engine: Pwa PW4056
- Engine time: 33,270 hours, 5,311 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Alternator
- Part number: 4300702
- Part serial: 13569A
- Condition: Leaking
- Location: Rh Engine
- Part time: 33,270 hours, 5,311 cycles
- Component: Engine, Pwa, PW4056
- Component part number: PW4056
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT RH ENGINE OIL DROPPED TO ZERO (0), OIL PRESS. WAS NORMAL, ONE HOUR DEFORE LANDING AT BOG OIL PRESS. WAS INTERMITTENT BETWEEN 120-104 PSI, LATER ON, THE PRESS. DROPPED TO 104-92 PSI THEM IT WENT TO 78 PSI WHEN ENGINE WAS IN IDLE POWER, FOR PRECAUTION AND AGREEMENT WITH MCC, RH ENGINE WAS SHUT DOWN BEFORE LANDING.
